Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009 (2009), Article ID 290978, 14 pages
http://dx.doi.org/10.1155/2009/290978
Research Article

Weighted Composition Operators from Spaces to Spaces

Department of Mathematics, JiaYing University, Meizhou, GuangDong 514015, China

Received 25 January 2009; Accepted 5 February 2009

Academic Editor: Stevo Stevic

Copyright © 2009 Xiangling Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let denote the space of all holomorphic functions on the unit ball . Let and be a holomorphic self-map of . In this paper, we investigate the boundedness and compactness of the weighted composition operator from the general function space to the weighted-type space in the unit ball.